# SDR MALA030363

- Difficulty date: July 31, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N370PX
- Make and model: Saab 340B
- Aircraft serial: 340B300
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPTE1191000200
- Part serial: OFF554711552
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING FLIGHT CREW NOTED LT ENGINE OIL PRESSURE CONTINUALLY DROPPING INFLIGHT.  RED WARNING LIGHT WAS ON.  SHUTDOWN ENGINE AND DIVERTED TO SDF.  MAINTENANCE FOUND OIL LEAKING FROM LT ENGINE TRANSDUCER REFER TO 409 NR 181832 FOR DETAIL.  MAINTENANCE REPLACED RT OIL PRESS TRANSDUCER PN IPTE119-1000-200D1 SN/ON 67338-114, SN/OFF 55471-1-552 AMM REF 79-30-05-4.
